# SDR GTIA2016080401553

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 18,158 hours, 8,402 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ELECTRIC FUME EVENT LATE IN DESCENT.  PACK 2 ISOLATED.  FUMES WENT AWAY.  ROWS 12-18.  COMPLIED WITH TSM 05-50-00.  NO DEFECTS FOUND AT THIS TIME.
